# SDR SWAA2021032457565

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 5,122 hours, 2,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231YF HAS EDGE DAMAGED (MARKED) / REPAIRED FLOOR BOARD PANEL 231YF PER SRM 53-00-50-2R-10
